Periodicity in Delta-Modulated feedback control

Xia, X., Chen, G., Gai, R. et al. (1 more author) (2008) Periodicity in Delta-Modulated feedback control. Journal of Control Theory and Applications, 6 (1). pp. 37-44. ISSN 1993-0623



  • Xia, X.
  • Chen, G.
  • Gai, R.
  • Zinober, A.S.I.
  • Published: February 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 09 Mar 2010 15:20
Last Modified: 16 Nov 2015 11:48
Published Version:
Status: Published
Publisher: Springer on behalf of South China University of Technology and Academy of Mathematics and Systems Science, CAS
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export